RUS
ENG
Full version
JOURNALS
// Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya"
// Archive
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.,
1981
Volume 18,
Pages
3–114
(Mi intd51)
This article is cited in
120
papers
Quotient-groups of groups of automorphisms of hyperbolic forms by subgroups generated by 2-reflections. Algebro-geometric applications
V. V. Nikulin
UDC:
512.7
;
512.54
Fulltext:
PDF file (5784 kB)
Cited by
English version:
Journal of Soviet Mathematics, 1983,
22
:4,
1401–1475
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025